# SDR SWIA200718864

- Difficulty date: November 6, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 11,448 hours, 10,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Binding
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS DIFFICULT TO OPEN.  CLEANED DOOR SEAL AND LUBRICATED DOOR ROLLER TRACKS.  OPS CHECKS GOOD.
